# SDR MALA030302

- Difficulty date: June 11, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 219333010
- Part serial: OFF98AGU722
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: L
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 3465, NR 4 ENGINE WENT TO SUB IDLE-CREW SHUTDOWN ENGINE.  NR 4 ENGINE APPEARED TO GO INTO SUB IDLE, ON APPROX 15 MIN FINAL.  THE GEN FELL OFF LINE AND ENGINE NR 4 AIR VALVE ANNUNCIATORS CAME ON.  THE N2 INDICATED 37 PERCENT AND EGT 433 DEGREES.  THIS WAS WITH THE THRUST LEVER ABOVE 50 PERCENT TRAVEL THE ENGINE WAS SHUTDOWN AS A PRECAUTION.  MAINTENANCE REPLACED HMU P/N 2-193-330-10, SN/OFF 98AGU722, SN/ON 4AGU275 IAW JOB CARD 7310-502.  ALL CHECKS GOOD.  RAN ENGINE, ALL OPS CHECK GOOD.
